# SDR USAA2010091491990

- Difficulty date: August 25, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 87,768 hours, 32,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380083
- Part serial: CA0106
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C4 - MAJOR REPAIR - LEFT WING OUTBOARD AFT FLAP HAS A CRACK IN LOWER SKIN AT NR 1 FLAP TRACK AREA AT WBL 483.69 TO WBL 484.89.  REPAIRED LEFT WING OUTBOARD AFT FLAP LOWER SKIN AT NR 1 FLAP TRACK AREA AT WBL 483.69 TO WBL 484.89 IAW B757 51-70-04 REPAIR 5.
